American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\\\\\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 2874 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Hector Cordova Bulens. Rational model of the configuration space of two points in a simply connected closed manifold. Proc. Amer. Math. Soc. 143 (2015) 5437-5453.
Abstract, references, and article information   
View Article: PDF

[122] A. Lerario. Random matrices and the average topology of the intersection of two quadrics. Proc. Amer. Math. Soc. 143 (2015) 3239-3251.
Abstract, references, and article information   
View Article: PDF

[123] Gustavo Granja. Self maps of $\mathbb{H}{P}^n$ via the unstable Adams spectral sequence. Proc. Amer. Math. Soc. 143 (2015) 4547-4559.
Abstract, references, and article information   
View Article: PDF

[124] Alex Kumjian, David Pask and Aidan Sims. On twisted higher-rank graph $C^*$-algebras. Trans. Amer. Math. Soc. 367 (2015) 5177-5216.
Abstract, references, and article information   
View Article: PDF

[125] Tyler Lawson. A note on $H_\infty$ structures. Proc. Amer. Math. Soc. 143 (2015) 3177-3181.
Abstract, references, and article information   
View Article: PDF

[126] Robert M. Hardt. Plateau Problems in Metric Spaces and Related Homology and Cohomology Theories. Contemporary Mathematics 646 (2015) 1-17.
Book volume table of contents   
View Article: PDF

[127] Pedro F. dos Santos, Paulo Lima-Filho and Robert M. Hardt. Relating Equivariant and Motivic Cohomology via Analytic Currents. Contemporary Mathematics 646 (2015) 19-40.
Book volume table of contents   
View Article: PDF

[128] Julia E. Bergner and Marcy Robertson. Cluster categories for topologists. Contemporary Mathematics 643 (2015) 25-35.
Book volume table of contents   
View Article: PDF

[129] Julia E. Bergner, Ruth Joachimi, Kathryn Lesh, Vesna Stojanoska and Kirsten Wickelgren. Fixed Points of $p$-Toral Groups Acting on Partition Complexes. Contemporary Mathematics 641 (2015) 83-96.
Book volume table of contents   
View Article: PDF

[130] Maria Basterra, Kristine Bauer, Agnès Beaudry, Rosona Eldred, Brenda Johnson, Mona Merling and Sarah Yeakel. Unbased Calculus for Functors to Chain Complexes. Contemporary Mathematics 641 (2015) 29-48.
Book volume table of contents   
View Article: PDF

[131] Anna Marie Bohmann, Kristen Mazur, Angélica M. Osorno, Viktoriya Ozornova, Kate Ponto and Carolyn Yarnall. A Model Structure on $G\mathcal{C}at$. Contemporary Mathematics 641 (2015) 123-134.
Book volume table of contents   
View Article: PDF

[132] Irina Bobkova, Ayelet Lindenstrauss, Kate Poirier, Birgit Richter and Inna Zakharevich. On the Higher Topological Hochschild Homology of $\mathbb{F}_p$ and Commutative $\mathbb{F}_p$-Group Algebras. Contemporary Mathematics 641 (2015) 97-122.
Book volume table of contents   
View Article: PDF

[133] Marzieh Bayeh, Kathryn Hess, Varvara Karpova, Magdalena Kȩdziorek, Emily Riehl and Brooke Shipley. Left-Induced Model Structures and Diagram Categories. Contemporary Mathematics 641 (2015) 49-81.
Book volume table of contents   
View Article: PDF

[134] Alexander Zimmermann. The ring of polynomial functors of prime degree. Trans. Amer. Math. Soc. 367 (2015) 7161-7192.
Abstract, references, and article information   
View Article: PDF

[135] Vegard Fjellbo and John Rognes. Kan subdivision and products of simplicial sets. Trans. Amer. Math. Soc. 367 (2015) 8911-8931.
Abstract, references, and article information   
View Article: PDF

[136] Nathaniel Stapleton. Subgroups of $p$-divisible groups and centralizers in symmetric groups. Trans. Amer. Math. Soc. 367 (2015) 3733-3757.
Abstract, references, and article information   
View Article: PDF

[137] Mark Hovey. Brown representability and the Eilenberg-Watts theorem in homotopical algebra. Proc. Amer. Math. Soc. 143 (2015) 2269-2279.
Abstract, references, and article information   
View Article: PDF

[138] Daniel C. Isaksen. When is a fourfold Massey product defined?. Proc. Amer. Math. Soc. 143 (2015) 2235-2239.
Abstract, references, and article information   
View Article: PDF

[139] F. R. Cohen, R. Komendarczyk and C. Shonkwiler. Homotopy Brunnian links and the $\kappa$-invariant. Proc. Amer. Math. Soc. 143 (2015) 1347-1362.
Abstract, references, and article information   
View Article: PDF

[140] Kristine Bauer, Brenda Johnson and Randy McCarthy; with an appendix by Rosona Eldred. Cross effects and calculus in an unbased setting. Trans. Amer. Math. Soc. 367 (2015) 6671-6718.
Abstract, references, and article information   
View Article: PDF

[141] Karim A. Adiprasito and Raman Sanyal. An Alexander-type duality for valuations. Proc. Amer. Math. Soc. 143 (2015) 833-843.
Abstract, references, and article information   
View Article: PDF

[142] Teimuraz Pirashvili. Projective and injective symmetric categorical groups and duality. Proc. Amer. Math. Soc. 143 (2015) 1315-1323.
Abstract, references, and article information   
View Article: PDF

[143] Finnur Lárusson. Absolute neighbourhood retracts and spaces of holomorphic maps from Stein manifolds to Oka manifolds. Proc. Amer. Math. Soc. 143 (2015) 1159-1167.
Abstract, references, and article information   
View Article: PDF

[144] Jeremy Miller. Nonabelian Poincar\'e duality after stabilizing. Trans. Amer. Math. Soc. 367 (2015) 1969-1991.
Abstract, references, and article information   
View Article: PDF

[145] Peter Franek and Stefan Ratschan. Effective topological degree computation based on interval arithmetic. Math. Comp. 84 (2015) 1265-1290.
Abstract, references, and article information   
View Article: PDF

[146] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc. 367 (2015) 4459-4481.
Abstract, references, and article information   
View Article: PDF

[147] J. P. C. Greenlees and B. Shipley. Homotopy theory of modules over diagrams of rings. Proc. Amer. Math. Soc. Ser. B 1 (2014) 89-104.
Abstract, references, and article information
View Article: PDF

[148] Aravind Asok and Jean Fasel. Splitting vector bundles outside the stable range and ${\mathbb A}^1$-homotopy sheaves of punctured affine spaces. J. Amer. Math. Soc. 28 (2015) 1031-1062.
Abstract, references, and article information   
View Article: PDF

[149] Alexander Dranishnikov. Topological complexity of wedges and covering maps. Proc. Amer. Math. Soc. 142 (2014) 4365-4376. MR 3267004.
Abstract, references, and article information   
View Article: PDF

[150] Marcus Zibrowius. KO-rings of full flag varieties. Trans. Amer. Math. Soc. 367 (2015) 2997-3016.
Abstract, references, and article information   
View Article: PDF


Results: 121 to 150 of 2874 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia